The cohomological dimension of the quotient field of the two dimensional complete local domain
Compositio Mathematica, Tome 79 (1991) no. 2, pp. 157-167
Cet article a éte moissonné depuis la source Numdam
@article{CM_1991__79_2_157_0,
author = {Kuzumaki, Takako},
title = {The cohomological dimension of the quotient field of the two dimensional complete local domain},
journal = {Compositio Mathematica},
pages = {157--167},
year = {1991},
publisher = {Kluwer Academic Publishers},
volume = {79},
number = {2},
mrnumber = {1117338},
zbl = {0731.13010},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1991__79_2_157_0/}
}
TY - JOUR AU - Kuzumaki, Takako TI - The cohomological dimension of the quotient field of the two dimensional complete local domain JO - Compositio Mathematica PY - 1991 SP - 157 EP - 167 VL - 79 IS - 2 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1991__79_2_157_0/ LA - en ID - CM_1991__79_2_157_0 ER -
%0 Journal Article %A Kuzumaki, Takako %T The cohomological dimension of the quotient field of the two dimensional complete local domain %J Compositio Mathematica %D 1991 %P 157-167 %V 79 %N 2 %I Kluwer Academic Publishers %U http://geodesic.mathdoc.fr/item/CM_1991__79_2_157_0/ %G en %F CM_1991__79_2_157_0
Kuzumaki, Takako. The cohomological dimension of the quotient field of the two dimensional complete local domain. Compositio Mathematica, Tome 79 (1991) no. 2, pp. 157-167. http://geodesic.mathdoc.fr/item/CM_1991__79_2_157_0/
